# SDR SWAA2022042900429

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737
- Aircraft serial: 27859
- Aircraft time: 78,042 hours, 46,251 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Cracked
- Location: Lmlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG CENTER GEAR DOOR AFT LOWER DOOR FITTING ON GEAR DOOR CRACKED. / [01] REMOVED AND REPLACED LEFT MLG CENTER GEAR DOOR AFT LOWER DOOR FITTING REF AMM 32-13-21.
